# SDR DALA2019022801421

- Difficulty date: February 26, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 37,165 hours, 19,045 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 FLAPS GAUGE INDICATED ASYMMETRIC WHEN SELECTED FROM 20 TO 25 NO ASSOCIATED EICAS MSG. LANDED UNEVENTFULLY. CORRECTIVE ACTION: T/S PER FIM 27-51 TASK 815-812. REMOVED AND REPLACED K10244 RELAY PER WDM 27-58. REMOVED AND REPLACED FLAP POSITION INDICATOR PER AMM 27-58. OPS CHECK GOOD. (5312780)
